Lupa

Show document

A- | A+ | Print
Title:Imprimitive permutations in primitive groups
Authors:Araújo, Joao (Author)
Araújo, J. P. (Author)
Cameron, Peter J. (Author)
Dobson, Edward (Author)
Hulpke, A. (Author)
Lopes, P. (Author)
Files:URL http://dx.doi.org/10.1016/j.jalgebra.2017.03.043
 
URL http://dx.doi.org/10.1016/j.jalgebra.2017.03.043
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:primitive groups, imprimitive groups, GAP, permutation type
Year of publishing:2017
Number of pages:str. 396-416
Numbering:#Vol. #486
UDC:512
ISSN on article:0021-8693
COBISS_ID:1540123844 Link is opened in a new window
DOI:10.1016/j.jalgebra.2017.03.043 Link is opened in a new window
Views:1141
Downloads:179
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Journal of algebra
Shortened title:J. algebra
Publisher:Academic Press
ISSN:0021-8693
COBISS.SI-ID:1310986 This link opens in a new window

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica